For two years I have doctored with 4 doctors, 3 foot specialists, 3 chiropractors and have had injections into foot and ankle; 3 MRIs showing some arthritis but nothing earth-shattering. I have had 3 injections into by low back at the cost of $l.000.00 each; orthotics for a lot of money; two pair of $100.00 tennis shoes and can't wear either pair because of severe pain in the ankle and top of my foot. Now it is in the other foot. This started 5 days ago and I cannot walk without severe pain. I work full time and must walk a lot and don't know what to do. I noticed the pain and inability to walk without pain almost two years ago after starting B12 shots. Is there any remote possibility that this horrible pain that I experience 24-7 and can't get a diagnosis of could be related to these shots? I'm grasping at straws. I cannot take any pain meds, narcotics, anti-inflammatories, etc. I stick with a few Tylenol a day and use Voltaren Gel and icy hot spray. Please help. Thank you. Jo AnneReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?